advertisement
Question
Posted by: Gem | 2008/01/09

Eltroxin

Have been diagnoised with thyroid problem and been prescribed Eltroxin. This makes me feel awful. Is there something else to take or should I see an endocrinologist? I am 51 and have put on 15kg in 1 year. I am very depressed and feel so tired and lethargic. What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Gem
If your thyroid is underactive and the Eltroxin which is a thyroid hormone replacement therapy is making you feel awful, then it is vital that you either return to the dr who diagnosed and is treating your thyroid problem, or seek additional advice from an endocrinologist. You can either aks your gp to refer you or check in the telephone book under Medical if there are endocrinologists in your area. It is important that you should receive the correct treatment for your condition.
Holding thumbs that your problem gets sorted out.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement